# SDR SIMA20240928001

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N291NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000842
- Aircraft time: 11,812 hours, 7,919 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: FRH340021H
- Condition: Failed
- Location: Aft Lav
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MECH- AFT LAV HIGH VIBRATION AND HUMMING ON TAKE OFF. DECLARED EMERGENCY RETURN TO DFW. NOISE FOUND TO BE COMING FROM AUTO DRAIN VALVE. RAR AUTO DRAIN VALVE IAW AMM 38-31-04
